# SDR 97FDEA00202

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22931
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 2591153501
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

NR 1 ENGINE FIRE WARNING BELL AND LIGHT ILLUMINATED.  SHUT DOWN ENGINE PER RED TABS.  NR 1 ENGINE COWL OPENED.  TAPPED ON ENGINE LOOP ASSY, JUST AFT OF GENERATOR AND FIRE HANDLE AND DETECTOR LIGHTS FLICKERED.  REMOVED AND REPLACED ENGINE FIRE LOOP.  OPS CHECK GOOD.  OK FOR SERVICE.
